American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] George Dassios. On the solutions of the polynomic Laplacian equation. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Simon Lyngby Kokkendorff. Does negative type characterize the round sphere?. Proc. Amer. Math. Soc. 135 (2007) 3695-3702. MR 2336586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pekka Koskela and Xiao Zhong. Hardy's inequality and the boundary size. Proc. Amer. Math. Soc. 131 (2003) 1151-1158. MR 1948106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. A. Mair and David Singman. A generalized Fatou theorem . Trans. Amer. Math. Soc. 300 (1987) 705-719. MR 876474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shigeru Sakaguchi. Coincidence sets in the obstacle problem for the $p$-harmonic operator . Proc. Amer. Math. Soc. 95 (1985) 382-386. MR 806075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eugene Fabes and Sandro Salsa. Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 279 (1983) 635-650. MR 709573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William A. Veech. A converse to Gauss' theorem. Bull. Amer. Math. Soc. 78 (1972) 444-446. MR 0289800.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia